# SDR 9603689912

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: H146
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH INTO HOU, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  GREEN LIGHT WAS NOT ILLUMINATED.  EXECUTED GO-AROUND PROCEDURES AND SUCCESSFUL LANDING WAS ACCOMPLISHED ON SECOND ATTEMPT.  FOUND THE LEFT MAIN GEAR DOWNLOCK SWITCH WITH INTERMITTENT GROUND AND NO OVERTRAVEL.  REPLACED THE SWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
